# SDR YENA201906260370

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 71,918 hours, 26,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 347, OAK-LGB. RT EMERGENCY LIGHT EXIT SIGN (42WL) ROW 10R BETWEEN EMERGENCY EXIT HATCHES ON WALL 12 BULBS BURNT OUT; RELAMPED 12 BULBS ON ROW 10R EMERGENCY EXIT SIGN ON WALL BETWEEN EMERGENCY EXIT HATCHES RT SIDE.
